# SDR IPXA09555703

- Difficulty date: April 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 173N210113
- Part serial: ASTA0193
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 1.6 PUNCTURE 2.9 IN FWD OF T/E 16.675 IN UP FROM THE BUTT SPLICE.  REPAIRED PER EO B757-5540-32911 - B.
